T Nation

Something Went Wrong with Cycle Last Year

Hi Guys! I hope somebody can help in my situation because i really dont understand what happened and what i have to do… :confused:
So my story:
I made a big mistake last year november i did 2 month hcg monotherapy, that means eod 200iu hcg… I noticed pain in my breast… It develoled gyno… I tried to stay in balance with nolva and with anastrozole but it doesnt helped after just a little, but i was okay, libido, power, mood and so on…
Last december i bought mk-677 to keep all gains what ive done with cycle. Ive used for 3 weeks. I noticed little more Appetit, better sleeping, more Power, and a lot of water in my head and high blood pressure. I stopped it because i dont felt very well on. End of december i started to use real hgh…
I noticed joint pain and so on whats are side effects of hgh. After 3 weeks i felt terrible on. High blood pressure, lot of water in my face, no power, always tired so i stopped it.

Till now i have the same health problem, My blood pressure little high, i am always hot and red, it goes not away:/
I was by cardiologist, he gave me one medicine for blood pressure. My blood pressure was lower but the symtomps were the same.

What i have checked more Times :
Testosteron
Thyroid
Liver, kidney
Urine
Everything was okay, i can attach pictures if its help.

My question is what i have to check? Anybody ever had the same Problems?
May i check adrenal?
I know because of gyno my estrogen always high… This month i will make operation because of gyno.
Can estrogen cause this? Or what do you think what happened? What goes wrong.

Thanks for reading, hopefully somebody have any idea. Im really lethargic now…

I think you should see an endocrinologist

1 Like

LOL. Is this what you are referring to as a “Cycle”? If so, the placebo is strong with you. That much HCG would be very mildly suppressive to your LH and FSH, and I mean MILDLY. That’s not a cycle, it’s a weird waste of time. If you took any amount of anastrozole in combination with that your E2 would have been more or less zero. Too low to measure, at any rate. Any gains you got had nothing to do with 200 IU of HCG EOD.
Ther bigger question might be, what was actually in the “mk-677”? Or the HGH for that matter? How much HGH did you take?
If you are having surgery for gyno, then you have been to a doctor and a specialist, so what did they say?

1 Like

I will going next week, maybe something wrong with endo system, thanks for idea

1 Like

Thanks for reply. Maybe you are right about my cycle…
I did this testo cycle with sustanon 250 for 9 month.
After i did hcg monotherapy because i want to stay on high my testosteron because with clomid i never had good experiments. I thought i will recover with this after cycle. So like a pct but it was a stupid mistake… :sweat:
I dont know what the hell was that. Ive noticed water retention, better pumps, high blood pressure… After i changed to real hgh but. It fucked me up… I felt terrible… I dont know which from both did more damage… Symtomps you have seen in my first post.
I will next week meet with endo and with cardiologist.
After next week i will make one appointment with specialist and after the surgery will happen.

If you have some tipps what i have to check, pls tell me. Thank you!

How much HGH were your running(ius/day)? Joint pain and excess water seem to be common at first.

1 Like

These are not side effects of HGH. Water retention is and increased carpal tunnel syndrome (tingling and numbness in hands/fingers) but you should be sleeping well and feeling good overall. You should also be sleeping much better.

Tell me about your dose and when you take it and are you sure its HGH and not a GH analog?

1 Like

5iu hgh about for 3weeks than i felt terrible thats why i stopped… I dont know mk677 or hgh made some damage but since i stopped i have the same symptomps water in face, redness, hot body /include chest, legs, head, arms/ but i dont have fever… I feel tired, sleepy and less, less appetit.
Thanks

I didnt test in lab but this source is legit…
I gave the rest to my friend he loves it… :roll_eyes::roll_eyes:
Ive used 5iu for 3weeks like ive wrote in my last post.
Thank you!
What do you think what i have to check? Adrena or pancreas? I go to cardiologist aswell next week. I know i have sportheart but its not new thing…

@studhammer has experience with HGH and I don’t but I’ve done plenty of reading. Hell right on WebMD…

" Possible side effects of HGH use include: Nerve, muscle, or joint pain . Swelling due to fluid in the body’s tissues (edema) Carpal tunnel syndrome."

So I expect someone jumping right into 5iu per day to experience such. That’s more than a replacement dose albeit not high or anything. But as Stud said you should be sleeping well etc.

1 Like

The symptoms you are describing sound like a Cushing’s syndrome. That seems unlikely though.

1 Like

Thanks. Sounds terrible, i checked now the symptomps and it can be possible :frowning:
I see next week endo i hope you are not right :frowning:

OK, what about your reconstitution process? Are you using bacti water? Keeping everything sterile while reconstituting? Storing in a fridge?

It almost sounds like you have an infection. Any fever?

1 Like

Hgh was in fridge and mixed with bac water. But tell the truth the insulin needle was used before many times. I posted my last labs. The doc said no virus and no inflammation. But maybe U are right what i have to check? Thanks for help!

Why was this done?

Did u checked my labs?
Because i was in another country and i cannot buy new ones😓
It was a big mistake but check up my labs, if i have what u mentioned, what i have to check? Thanks

Sorry, I’m no Dr. I wouldn’t know what to tell you. We do have some people that might know something. @unreal24278 is brilliant with stuff. Maybe he will respond.

1 Like

Thank you, i try to ask him about it!

A fellow German, I see!
Your kidneys seem a bit slow for your age on that day. Otherwise there is nothing abnormal. Your doctor has told you that too probably. The only things are:
Your total cholesterol is at the upper limit, your urate is near the upper limit near hyperuricemia.
What is your body fat %? I guess it’s not low considering your numbers.

The endo is the right guy to see now.

I’m baffled about your substance use. Your regimens indicate no knowledge and you’re still using it and then wonder why bad stuff happens.

I wish you well, but next time research first, then use, not the other way round. Now your running around from doctor to doctor searching for what happened.

I now think it’s more unlikely you got cushings and an infection is unlikely too.
Keep us updated

1 Like

Firstly, thanks for help :slight_smile:

You are right, next time i research more :confused:

My bodyfat about 19% now.
I will go to endo, i want to be healthy…
Like i wrote i used insulin needles, this one was used about 6-7* times before. Can this cause hepatitis too? What are U think about it? Im not yellow or something like that, no fever, just my body hot and tired, appetit Problem and i think my metabolism is really slow now.

Thanks for ideas, i will keep updated, next week i will be more clever, hopefully…